MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,LRG ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,LRG ADULT
Catalog Number MDS9388
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between july 1 and september 30, 2024.This vmsr summarizes one malfunction event involving three medline hand-held aneroid sphygmomanometers (catalog number mds9388).The account reported that a unit would not inflate.Three devices were returned and evaluated.The reported malfunction was not confirmed.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q3 2024.Associated lot numbers: 65121110002, 65123040002, and 65123080001.Associated di: 10080196177813.No serial numbers were available.One malfunction event involving three devices is summarized in this report.Three devices were returned to the manufacturer and evaluated.The devices were not labeled for single use.No devices were identified as reprocessed or reused.The account reported that a medline hand-held aneroid sphygmomanometer, catalog number mds9388, would not inflate.Medline received three units in used condition and performed visual inspection and functional testing.Visual inspection found that the needle was away from the zero-off position on two devices.The needles were repositioned to the zero-off position using the screwdriver provided with the devices.Each device was then inflated to 300 mmhg, and testing was repeated five times per device.During testing, all cuffs inflated and deflated properly, the dials measured properly, and no leaks or other defects that would prevent the cuffs and gauges from working as intended were observed.The reported malfunction was not confirmed, and medline was unable to confirm that the product failed to meet specifications.A replacement was sent under reference 631083858.The supplier was not notified because the complaint was not confirmed with the returned samples.A retrospective review of the 12 months preceding the reported issue identified similar complaints involving mds9388 devices described as not inflating; however, no confirmed complaints were identified for lots 65121110002, 65123040002, or 65123080001, and no known trend was identified for these lots and this issue.The division will continue to monitor the issue for trending in accordance with sop-00032.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,LRG ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50889277
Report Number1417592-2026-50492
Device Sequence Number21498709
Product Code DXQ
UDI-Device Identifier10080196177813
UDI-Public10080196177813
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9388
Device Lot Number65121110002
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown